# SDR CALA0000008

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 CRACK INCH LT CUSP MEMBRANE AT STA 1309.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 96.
